Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nsad

breaking out again on Mino..

Recommended Posts

I been using for alittle over a month and a half. It started working great cleared up my back pretty good and my face looking like it was going to be clear. Now I'm breaking out again. Came back just as bad on my back. Now im getting 1 or 2 whiteheads a day. Haven't change schedule or regiment. Any advice?

Share this post


Link to post
Share on other sites

Unfortunately, this is common. Sometimes you need to take the antibiotic for longer and then taper off of it slowly. I was on it for 3 months and ended cold turkey. My mild acne came back too. I'm ending Accutane now (low dose - 8 month course) and hope the wonderful results last. Ask your Derm. about taking Mino. for a little longer and then taper off, like take a pill every other day for a few weeks, then a pill every two days for a few weeks, etc... This may help. Also, I've read Zinc and vitamin B are good vitamins for acne.

Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×